Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 265348, 15 pages
http://dx.doi.org/10.1155/2012/265348
Research Article

Generalized Hyperbolic Function Solution to a Class of Nonlinear Schrödinger-Type Equations

1Mathematics Department, Faculty of Science, Qassim University, Buraydah 51452, Saudi Arabia
2Department of Science and Mathematics, Faculty of Education, Assiut University, New Valley Branch, El-Kharja 72511, Egypt

Received 10 October 2011; Revised 4 January 2012; Accepted 17 January 2012

Academic Editor: Shan Zhao

Copyright © 2012 Zeid I. A. Al-Muhiameed and Emad A.-B. Abdel-Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, vol. 149, Cambridge University Press, Cambridge, UK, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. Fan and Y. C. Hon, “Generalized tanh method extended to special types of nonlinear equations,” Zeitschrift fur Naturforschung A, vol. 57, no. 8, pp. 692–700, 2002. View at Google Scholar · View at Scopus
  3. A. H. Bokhari, G. Mohammad, M. T. Mustafa, and F. D. Zaman, “Adomian decomposition method for a nonlinear heat equation with temperature dependent thermal properties,” Mathematical Problems in Engineering, vol. 2009, Article ID 926086, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A.-M. Wazwaz, “The tanh method: exact solutions of the sine-Gordon and the sinh-Gordon equations,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1196–1210, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. F. El-Sabbagh and A. T. Ali, “New exact solutions for (3+1)-dimensional Kadomtsev-Petviashvili equation and generalized (2+1)-dimensional Boussinesq equation,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 151–162, 2005. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Dai and J. Zhang, “Jacobian elliptic function method for nonlinear differential-difference equations,” Chaos, Solitons & Fractals, vol. 27, no. 4, pp. 1042–1047, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. F. El-Sabbagh, M. M. Hassan, and E. A.-B. Abdel-Salam, “Quasiperiodic waves and their interactions in the 2+1dimensional modified dispersive water-wave system,” Physica Scripta, vol. 80, no. 1, article 15006, 2009. View at Publisher · View at Google Scholar
  10. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. I. A. Hassanien, R. A. Zait, and E. A.-B. Abdel-Salam, “Multicnoidal and multitravelling wave solutions for some nonlinear equations of mathematical physics,” Physica Scripta, vol. 67, no. 6, pp. 457–463, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Ren and H. Zhang, “New generalized hyperbolic functions and auto-Bäcklund transformation to find new exact solutions of the -dimensional NNV equation,” Physics Letters A, vol. 357, no. 6, pp. 438–448, 2006. View at Publisher · View at Google Scholar
  13. E. A. B. Abdel-Salam, “Periodic structures based on the symmetrical lucas function of the (2+1)-dimensional dispersive long-wave system,” Zeitschrift fur Naturforschung A, vol. 63, no. 10-11, pp. 671–678, 2008. View at Google Scholar · View at Scopus
  14. E. A.-B. Abdel-Salam, “Quasi-periodic structures based on symmetrical Lucas function of (2+1)-dimensional modified dispersive water-wave system,” Communications in Theoretical Physics, vol. 52, no. 6, pp. 1004–1012, 2009. View at Publisher · View at Google Scholar
  15. E. A. B. Abdel-Salam and D. Kaya, “Application of new triangular functions to nonlinear partial differential equations,” Zeitschrift fur Naturforschung A, vol. 64, no. 1-2, pp. 1–7, 2009. View at Google Scholar · View at Scopus
  16. E. A. B. Abdel-Salam, “Quasi-periodic, periodic waves, and soliton solutions for the combined KdV-mKdV equation,” Zeitschrift fur Naturforschung A, vol. 64, no. 9-10, pp. 639–645, 2009. View at Google Scholar · View at Scopus
  17. E. A.-B. Abdel-Salam and Z. I. A. Al-Muhiameed, “Generalized Jacobi elliptic function method and non-travelling wave solutions,” Nonlinear Science Letters A, vol. 1, pp. 363–372, 2010. View at Google Scholar
  18. A. Borhanifar, M. M. Kabir, and L. M. Vahdat, “New periodic and soliton wave solutions for the generalized Zakharov system and (2+1)-dimensional Nizhnik-Novikov-Veselov system,” Chaos, Solitons and Fractals, vol. 42, no. 3, pp. 1646–1654, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. L. Zhang and M. L. Wang, “Exact solutions to a class of nonlinear Schrödinger-type equations,” Pramana, vol. 67, no. 6, pp. 1011–1022, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. H. W. Schürmann, “Traveling-wave solutions of the cubic-quintic nonlinear Schrödinger equation,” Physical Review E, vol. 54, no. 4, pp. 4312–4320, 1996. View at Publisher · View at Google Scholar · View at Scopus
  21. Sirendaoreji and S. Jiong, “A direct method for solving sine-Gordon type equations,” Physics Letters A, vol. 298, no. 2-3, pp. 133–139, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Sirendaoreji and S. Jiong, “Auxiliary equation method for solving nonlinear partial differential equations,” Physics Letters A, vol. 309, no. 5-6, pp. 387–396, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Sirendaoreji, “A new auxiliary equation and exact travelling wave solutions of nonlinear equations,” Physics Letters A, vol. 356, no. 2, pp. 124–130, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. M. Wang, X. Li, and J. Zhang, “Sub-ODE method and solitary wave solutions for higher order nonlinear Schrödinger equation,” Physics Letters A, vol. 363, no. 1-2, pp. 96–101, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z. I. A. Al-Muhiameed and E. A.-B. Abdel-Salam, “Generalized Jacobi elliptic function solution to a class of nonlinear Schrödinger-type equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 575679, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. E. A.-B. Abdel-Salam and Z. I. A. Al-Muhiameed, “Exotic localized structures based on the symmetrical lucas function of the (2+1)-dimensional generalized Nizhnik-Novikov-Veselov system,” Turkish Journal of Physics, vol. 35, pp. 1–16, 2011. View at Google Scholar
  27. J. L. Zhang, M. L. Wang, and X. Z. Li, “The subsidiary ordinary differential equations and the exact solutions of the higher order dispersive nonlinear Schrödinger equation,” Physics Letters A, vol. 357, no. 3, pp. 188–195, 2006. View at Publisher · View at Google Scholar · View at Scopus
  28. Q. Wang and M. Tang, “New exact solutions for two nonlinear equations,” Physics Letters A, vol. 372, no. 17, pp. 2995–3000, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Wang, X. Li, and J. Zhang, “Sub-ODE method and solitary wave solutions for higher order nonlinear Schrödinger equation,” Physics Letters A, vol. 363, no. 1-2, pp. 96–101, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. E. J. Parkes, “Observations on the basic (G/G) -expansion method for finding solutions to nonlinear evolution equations,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1759–1763, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. W.-X. Ma and M. Chen, “Direct search for exact solutions to the nonlinear Schrödinger equation,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 2835–2842, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. Y. Moghaddam, A. Asgari, and H. Yazdani, “Exact travelling wave solutions for the generalized nonlinear Schrödinger (GNLS) equation with a source by extended tanh-coth, sine-cosine and exp-function methods,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 422–435, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. R. Yang, R. Hao, L. Li, Z. Li, and G. Zhou, “Dark soliton solution for higher-order nonlinear Schrödinger equation with variable coefficients,” Optics Communications, vol. 242, no. 1-3, pp. 285–293, 2004. View at Publisher · View at Google Scholar · View at Scopus
  34. X. Li and M. Wang, “A sub-ODE method for finding exact solutions of a generalized KdV-mKdV equation with high-order nonlinear terms,” Physics Letters A, vol. 361, no. 1-2, pp. 115–118, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. S. Zhang, W. Wang, and J.-L. Tong, “The improved sub-ODE method for a generalized KdV-mKdV equation with nonlinear terms of any order,” Physics Letters A, vol. 372, no. 21, pp. 3808–3813, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. M. M. Hassan and E. A.-B. Abdel-Salam, “New exact solutions of a class of higher-order nonlinear Schrödinger equations,” Journal of the Egyptian Mathematical Society, vol. 18, pp. 315–329, 2010. View at Google Scholar